... iud will get better. I am experiencing cramping and sometimes stabbing pains down there. I have had my period 7 days on 7 off sometimes varies. I have had my iud for 2 an a half months is this normal and if I take it out will I for sure be bleeding for a long time after. No kids either first time user. Thanks!
Ouch ... 5 days!
You need to see your gyne ASAP.
IUD's shouldn't cause that much pain.
Having such frequency with menses may cause anemia.
This will only be fixed with hormones which require a script so you have to go to a gyne.
Why not see him/her now and start your honeymoon right.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2014 • 1 answer
Posted 10 Jan 2015 • 1 answer
Posted 28 Aug 2015 • 1 answer
Posted 19 Jan 2016 • 0 answers
Posted 20 Sep 2016 • 0 answers